Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 15, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Mar 10, 2016, 9:01 AM CST for 5 counties in Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 10, 2016, 9:01 AM CST (15:01 UTC)
- Expired
- Mar 10, 2016, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 93 km from the middle of the area, began a volume at 15:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 10, 11:00 AM CST | FLASH FLOOD | 5 Nne Sour Lake, TX | MEDIA POSTED VIDEO OF FLASH FLOODING ALONG FM 326 BETWEEN SOUR LAKE AND KOUNTZE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 119 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1372 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 13.2
The text
As transmitted.
530
WGUS54 KLCH 101501
FFWLCH
TXC199-241-245-351-361-102100-
/O.NEW.KLCH.FF.W.0015.160310T1501Z-160310T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 AM CST THU MAR 10 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN ORANGE COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN JEFFERSON COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN HARDIN COUNTY IN SOUTHEASTERN TEXAS...
SOUTHEASTERN JASPER COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN NEWTON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 300 PM CST
* AT 900 AM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
FALLEN...AND ADDITIONAL RAINFALL ACROSS THE AREA WILL INCREASE
THE RISK OF FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUMONT...LUMBERTON...VIDOR...SILSBEE...SOUR LAKE...NOME...
EVADALE...HAMSHIRE...BUNA...MAURICEVILLE...BEVIL OAKS...CHINA...
ROSE CITY...PINE FOREST...LAKEVIEW...GIST...DEVILS POCKET...WEISS
BLUFF...WRIGHTS SETTLEMENT AND FANNETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3050 9389 3051 9372 3026 9382 2982 9435
2989 9436 2989 9444 3011 9445 3011 9446
3020 9447
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 10, 5:15 AM CST, 3 hours 46 minutes earlier.
Area forecast discussion, Mar 10, 5:15 AM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
515 AM CST THU MAR 10 2016
.AVIATION...RAIN AND THUNDERSTORMS WILL PRODUCE LOWER VIS AND
CEILINGS THROUGH THE PERIOD WITH MVFR AND IFR CONDITIONS PREVAILING.
A WEAK BOUNDARY HAS SLIPPED SOUTH OF KAEX OVER THE PAST DAY,
HOWEVER IT IS EXPECTED TO RETURN NORTH THIS MORNING WHICH WILL
ALLOW THE WINDS TO VEER BACK SE WITH THE REST OF THE TERMINALS.
WIND GUSTS OF 20 TO 30KTS WILL BE LIKELY TODAY WITH HIGHER GUSTS
POSSIBLE IN STORMS.
&&
.PREV DISCUSSION... /ISSUED 353 AM CST THU MAR 10 2016/
DISCUSSION...
WX MAP CONTINUES TO SHOW A VIGOROUS UPPER STORM SYSTEM OVER OLD
MEXICO/W TX THIS MORNING...WITH A SURFACE LOW PRESSURE ACROSS THE
WESTERN GULF OF MEXICO OFF THE MIDDLE TX COAST. CONTINUED SOUTHERLY
FETCH EXPECTED TO REMAIN THIS MORNING...BUT EXPECTED TO DIMINISH
THIS AFTERNOON FROM WEST TO EAST AS THE CENTER OF THE LOW MOVES UP
THE TX COAST INTO E TX THIS EVENING.
RADAR SHOWING CONTINUED LIGHT TO MODERATE RAIN OVER SE TX/C LA IN
THE SAME LOCATIONS HARDEST HIT THE LAST 24 HOURS. INCREASED
CONVECTION CONTINUES ACROSS THE SE TX COAST INTO LOWER SE TX/SW LA
AS OF THIS WRITING...LOOKING LIKE S LA WILL GET AT LEAST THE START
OF THE HEAVY RAINFALL ADVERTISED THE LAST SEVERAL DAYS.
WITH THE MEANDERING SFC AND UPPER LOW OVER TX THE NEXT COUPLE OF DAYS...THE
OUTLOOK IS FOR PERIODS OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN...FOLLOWED
BY PERIODS OF NO RAINFALL AT ALL THROUGH FRI AFTERNOON. WHERE TRAINING
EXISTS...AREA COULD PICK UP 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS
OF 8 TO 10 INCHES. FOR THIS...EXTENDED THE FLASH FLOOD WATCH FOR
ENTIRE AREA THROUGH 6 PM FRI.
POSSIBLE LULL IN THE PRECIP FRI NIGHT INTO SAT MORNING...BUT
EXPECTING ONE LAST ROUND OF PRECIP AS THE ENTIRE SFC AND UPPER LOW
LIFTS NE LATE SAT MORNING AND AFTERNOON.
ANOTHER SHORTWAVE TROF EXPECTED TO MOVE THROUGH THE ARKLATEX
POSSIBLY GENERATING A SLIGHT CHANCE OF SHRA/TSRA OVER INLAND SE
TX/C LA DURING THIS PERIOD. BY MON & TUE...PRECIP EXPECTED TO BE
OUT OF HERE BY MON AND TUE OF NEXT WEEK. THE CHANCE OF SHOWERS AND
THUNDERSTORMS RETURNS BY WED.
DML
MARINE...
A TIGHT PRESSURE GRADIENT ACROSS THE REGION WILL MAINTAIN AN
EXTENDED FETCH OF STRONG SOUTHERLY WINDS FROM THE BAY OF CAMPECHE
AND CARIBBEAN SEA WITH EXTREMELY ROUGH AND DANGEROUS SEAS.
WINDS WILL DIMINISH LATER THIS AFTERNOON AS THE CENTER OF A
SURFACE LOW PRESSURE OFF THE TEXAS COAST MOVES NORTH ACROSS
SOUTHEAST TEXAS...AND THEN EXPECTED TO MEANDER ACROSS THE LONE
STAR STATE THROUGH SATURDAY. ADDITIONALLY...EXTENSIVE SHOWER AND
THUNDERSTORM ACTIVITY CAN BE EXPECTED WITH STRONG THUNDERSTORMS
POSSIBLE.
DML
COASTAL FLOODING...
STRONG ONSHORE FLOW WILL CONTINUE ACROSS THE AREA. THIS WILL
KEEP ELEVATED WATER LEVELS DURING TIME OF HIGH TIDE THIS MORNING.
TIDE LEVELS ARE EXPECTED TO RANGE BETWEEN 3.5 AND 4.0 FEET MEAN
LOWER LOW WATER THIS MORNING NEAR HIGH TIDE. WITH THE DIMINISHED
WINDS EXPECTED THIS AFTERNOON...NOT ANTICIPATING AN EXTENSION OF
THE WARNING OR ADVISORY.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 76 67 75 63 / 100 90 90 50
LCH 77 66 75 62 / 100 90 90 50
LFT 76 67 74 64 / 100 90 90 70
BPT 76 65 75 62 / 100 90 70 50
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR
LAZ052>055-073-074.
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR LAZ027>033-
041>045-052>055-073-074.
WIND ADVISORY UNTIL NOON CST TODAY FOR LAZ033-041>045-052>055-
073-074.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
LAZ041.
TX...COASTAL FLOOD WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR
TXZ215.
FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR TXZ180-201-215-
216-259>262.
WIND ADVISORY UNTIL NOON CST TODAY FOR TXZ215-216.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR
TXZ216.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ455-475.
SMALL CRAFT ADVISORY UNTIL 3 PM CST THIS AFTERNOON FOR GMZ435-
450-470.
SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ452-472.
SMALL CRAFT ADVISORY UNTIL 10 AM CST THIS MORNING FOR GMZ430-432.
SMALL CRAFT EXERCISE CAUTION FROM 10 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON FOR GMZ430-432.
SMALL CRAFT EXERCISE CAUTION FROM 10 AM CST THIS MORNING THROUGH
THIS AFTERNOON FOR GMZ435.
&&
AVIATION...05Hazardous weather outlook, Mar 10, 5:00 AM CST, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 500 AM CST THU MAR 10 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 111200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 500 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT STORM SYSTEM CONTINUES TO AFFECT THE REGION WITH ONGOING FLOODING ACROSS SOUTHEAST TEXAS AND WESTERN LOUISIANA...AND THE POTENTIAL FOR FLOODING TO THE REST OF CENTRAL AND SOUTHERN LOUISIANA. A FLASH FLOOD WATCH REMAINS IN EFFECT...WITH ONGOING FLOOD WARNINGS ACROSS INLAND SOUTHEAST TEXAS AND WEST CENTRAL LOUISIANA. RECORD POOL LEVELS AT TOLEDO BEND WILL CONTINUE...WITH MAJOR FLOODING ALONG THE SABINE RIVER LIKELY. FLOODING ALONG THE IMMEDIATE COAST WILL DIMINISH BY THIS AFTERNOON AS THE WINDS SUBSIDE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FLOODING THREAT WILL CONTINUE INTO FRIDAY AS THE SURFACE AND UPPER LEVEL STORM SYSTEM MEANDERS OVER TEXAS. SHOWER AND THUNDERSTORMS CHANCES FINALLY DIMINISH BY SATURDAY AFTERNOON AS THE UPPER LEVEL LOW MOVES NORTHEAST OF THE REGION. A WEAKER UPPER LEVEL DISTURBANCE MIGHT BRING A SLIGHT CHANCE OF SHOWERS SUNDAY ACROSS INLAND SOUTHEAST TEXAS AND CENTRAL LOUISIANA...BUT MUCH IMPROVED WEATHER IS EXPECTED MONDAY AND TUESDAY OF NEXT WEEK. THE NEXT CHANCE OF PRECIPITATION IS POSSIBLE BY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR TODAY AND FRIDAY. GMZ430-432-435-450-452-455-470-472-475-111200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 500 AM CST THU MAR 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT STORM SYSTEM CONTINUES TO AFFECT THE REGION WITH NUMEROUS SHOWERS AND THUNDERSTORMS...AND ELEVATED WINDS AGAIN TODAY. THE WINDS IS EXPECTED TO SUBSIDE BY THIS AFTERNOON AS A SURFACE LOW ACROSS THE WESTERN GULF OF MEXICO MOVES NORTH ACROSS EAST TEXAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE AS THE SLOW MOVING SURFACE AND UPPER LEVEL LOW MEANDERS OVER TEXAS THROUGH SATURDAY. THE ENTIRE SYSTEM IS EXPECTED TO LIFT NORTHEAST OF THE REGION BY SATURDAY NIGHT...LEAVING FAIRLY BENIGN WEATHER FOR SUNDAY THROUGH TUESDAY. THE NEXT CHANCE OF PRECIPITATION IS POSSIBLE BY WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION REQUESTED FOR TODAY AND FRIDAY.
In the hours before
Local storm report, Mar 10, 6:11 AM CST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
611 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM FLASH FLOOD NEWTON 30.85N 93.75W
03/10/2016 NEWTON TX DEPT OF HIGHWAYS
TXDOT REPORTS PORTIONS OF LOOP 505 CLOSED DUE TO FLOODING
&&
HUMPHREYLocal storm report, Mar 10, 7:14 AM CST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
714 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM FLASH FLOOD 5 ENE NEWTON 30.88N 93.68W
03/10/2016 NEWTON TX DEPT OF HIGHWAYS
TXDOT REPORTS FM 1414 CLOSED AT MOORES CREEK WITH PART OF
THE ROAD WASHED OUT
&&
HUMPHREYSpecial weather statement, Mar 10, 7:51 AM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 AM CST THU MAR 10 2016
LAZ028-101415-
RAPIDES LA-
751 AM CST THU MAR 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAPIDES AND NORTHWESTERN
AVOYELLES PARISHES UNTIL 815 AM CST...
AT 751 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BOYCE TO 6 MILES WEST
OF LECOMPTE...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ALEXANDRIA...PINEVILLE...GLENMORA...BOYCE...ALEXANDRIA INTERNATIONAL
AIRPORT...BALL...KOLIN...ELMER...LIBUSE...GARDNER...KINGSVILLE...
PARADISE...DEVILLE...HOLLOWAY...ESLER REGIONAL AIRPORT...TIOGA...
OTIS...TIMBER TRAILS...WOODWORTH AND FOREST HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3147 9269 3147 9271 3145 9270 3145 9268
3140 9269 3140 9267 3139 9266 3148 9221
3147 9216 3141 9215 3137 9210 3131 9217
3133 9219 3132 9223 3125 9223 3091 9261
3137 9279 3149 9270 3150 9269 3150 9268
TIME...MOT...LOC 1351Z 210DEG 46KT 3138 9261 3111 9250
TINGLERLocal storm report, Mar 10, 8:00 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
800 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM FLASH FLOOD LEESVILLE 31.14N 93.27W
03/10/2016 VERNON LA PUBLIC
PUBLIC REPORTED FLOODING IN THE LEESVILLE AREA
&&
HUMPHREYLocal storm report, Mar 10, 8:20 AM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
820 AM CST THU MAR 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD KIRBYVILLE 30.66N 93.90W
03/10/2016 JASPER TX DEPT OF HIGHWAYS
TXDOT REPORTS FLOODING ON US 96 FROM FM 363 TO FM 1013
&&
HUMPHREYSpecial weather statement, Mar 10, 8:55 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 855 AM CST THU MAR 10 2016 LAZ030>033-041>043-052-074-TXZ216-260-101545- JEFFERSON DAVIS LA-EVANGELINE LA-ST. LANDRY LA-ALLEN LA- BEAUREGARD LA-EAST CAMERON LA-ACADIA LA-CALCASIEU LA-VERMILION LA- ORANGE TX-NORTHERN NEWTON TX- 855 AM CST THU MAR 10 2016 ...SPECIAL WEATHER STATEMENT... AT 854 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR STARKS TO NEAR LAKE CHARLES TO NEAR MERMENTAU...AND MOVING NORTH AT 60 MPH. WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LAKE CHARLES...SULPHUR...EUNICE...JENNINGS...WESTLAKE...WELSH... VINTON...IOWA...LAKE ARTHUR...KINDER...BASILE...OBERLIN...IOTA... ELTON...MERRYVILLE...MERMENTAU...FENTON...REEVES...DRY CREEK AND RAGLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3009 9373 3078 9361 3075 9244 3000 9253 TIME...MOT...LOC 1454Z 189DEG 52KT 3025 9364 3024 9314 3021 9261 K. KUYPER
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 10:32 PM CST | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 6 hr |
| Mar 9, 10:58 PM CST | Flash Flood Warning | LCH | Hardin, Jasper | 6 hr |
| Mar 10, 1:46 AM CST | River Flood Warning | LCH | Orange | 13 days |
| Mar 10, 1:53 AM CST | River Flood Warning | LCH | Jefferson, Orange | 12 days |
| Mar 10, 4:38 AM CST | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 8 hr |
| Mar 10, 12:36 PM CST | Areal Flood Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 24 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.